# SDR UIEA2012103100501

- Difficulty date: October 26, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 38 AREA LEFT CEILING EMERGENCY LIGHTS INOPERATIVE.   R & R BATTERY PACK, OPS CHECK OK IAW MM 33-51-04.
